# SDR C2XA05SH136

- Difficulty date: December 9, 2005
- Submitted: December 18, 2005
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 15,774 hours, 14,326 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14526850401
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK AFT SURFACE OF FR 81 IS CHAFED IN MUTIPLE LOCATION ON LOWER EDGE.  MAINTENANCE REPAIRED AFT SURFACED OF FR 81 ON LOWER EDGE IAW EMB 145 EC5310-01359.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
